Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 7, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 19, 2015, 5:12 PM EDT for Orange County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 5:12 PM EDT (21:12 UTC)
- Expired
- Apr 19, 2015, 6:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Orange County, FL
The radar
The Melbourne radar (KMLB), 54 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1333 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
122
WUUS52 KMLB 192112
SVRMLB
FLC095-192200-
/O.NEW.KMLB.SV.W.0007.150419T2112Z-150419T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
512 PM EDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ORANGE COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 600 PM EDT
* AT 512 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER LAKE NONA...OR NEAR ORLANDO
INTERNATIONAL AIRPORT...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ORLANDO...WEDGEFIELD...LAKE NONA...CHRISTMAS AND AVALON PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2842 8136 2861 8101 2861 8097 2860 8095
2856 8093 2853 8094 2853 8093 2851 8091
2851 8088 2847 8087 2847 8090 2845 8090
2845 8089 2841 8089 2835 8116 2835 8133
TIME...MOT...LOC 2112Z 250DEG 23KT 2838 8128
$$
MOSES3 follow-up statements
557
WWUS52 KMLB 192126
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
526 PM EDT SUN APR 19 2015
FLC095-192200-
/O.CON.KMLB.SV.W.0007.000000T0000Z-150419T2200Z/
ORANGE FL-
526 PM EDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN ORANGE COUNTY...
AT 525 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED JUST NORTHEAST OF LAKE NONA...OR JUST
SOUTHWEST OF AVALON PARK... MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
STATE ROAD 528...WEDGEFIELD...CHRISTMAS...AVALON PARK AND BITHLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2861 8101 2861 8097 2860 8095 2856 8093
2853 8094 2853 8093 2851 8091 2851 8088
2847 8087 2847 8090 2836 8125 2846 8129
TIME...MOT...LOC 2125Z 243DEG 24KT 2842 8119
$$
MOSES484
WWUS52 KMLB 192136
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
536 PM EDT SUN APR 19 2015
FLC095-192200-
/O.CON.KMLB.SV.W.0007.000000T0000Z-150419T2200Z/
ORANGE FL-
536 PM EDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN ORANGE COUNTY...
AT 535 PM EDT...DOPPLER RADAR CONTINUE TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER AVALON
PARK...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WEDGEFIELD...CHRISTMAS...AVALON PARK AND BITHLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2861 8101 2861 8097 2860 8095 2856 8093
2853 8094 2853 8093 2851 8091 2847 8090
2841 8117 2848 8124
TIME...MOT...LOC 2135Z 237DEG 25KT 2849 8113
$$
MOSES142
WWUS52 KMLB 192203
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
603 PM EDT SUN APR 19 2015
FLC095-192212-
/O.EXP.KMLB.SV.W.0007.000000T0000Z-150419T2200Z/
ORANGE FL-
603 PM EDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ORANGE COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF EAST ORANGE
COUNTY. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 2861 8101 2861 8097 2860 8095 2856 8093
2853 8094 2853 8093 2851 8091 2847 8090
2841 8117 2848 8124
TIME...MOT...LOC 2202Z 250DEG 23KT 2849 8113
$$
MOSESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:45 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Apr 19, 3:45 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 345 PM EDT SUN APR 19 2015 .DISCUSSION... TONIGHT...SOUTHERN EDGE OF CONVECTIVE BAND MOVING INTO NE GULF AND NORTH FL HAS BEEN WEAKENING RECENTLY AND HRRR/WRF MODELS INDICATE THIS TREND WILL CONTINUE. HOWEVER SOME PRECIP/EMBEDDED STORM ACTIVITY FROM THIS BAND MAY REACH LAKE COUNTY TOWARD SUNSET. AHEAD OF THIS LINE HRRR CONTINUES TO SHOW SOME ISO/SCT STORMS FORMING ESPECIALLY NEAR THE COAST FROM BOUNDARY COLLISIONS WITH THE EAST COAST SEA BREEZE. LATEST SFC OBS SHOW THE SEA BREEZE HAS BEEN ABLE TO HOLD ON RIGHT ALONG THE COAST AT SOME LOCATIONS. HOWEVER AN INCREASING LOW LEVEL S/SW FLOW INTO LATE DAY MAY PUSH WHAT SEA BREEZE REMAINS OFFSHORE. IF SO CONVECTIVE ACTIVITY MAY BE LIMITED INTO THIS EVENING. FOR NOW WILL HOLD ONTO A CHANCE FOR STORMS INTO THE EVENING MAINLY ALONG THE COAST. IF ANY BOUNDARY COLLISIONS DO OCCUR ISO STRONG STORMS NOT OUT OF THE QUESTION. RAIN CHANCES END BY MIDNIGHT WITH ANY SHOWERS/STORMS PUSHING OFFSHORE. OVERNIGHT LOWS WILL BE IN THE UPPER 60S TO LOW 70S. MONDAY...MODELS SHOW ANOTHER MID LEVEL S/W PUSHING THROUGH THE NRN GULF AHEAD OF WEAK FRONT MOVING INTO THE SOUTHEAST STATES. THIS DISTURBANCE WILL LIKELY LEAD TO ANOTHER BAND OF CONVECTION DEVELOPING OVER THE CENTRAL/EASTERN GULF SHIFTING EASTWARD TOWARD THE FL PENINSULA IN THE EARLY MORNING HOURS. NAM AND TO A DEGREE THE WRF SHOW THIS BAND DEVELOPING FARTHER NORTH AND PUSHING ACROSS MUCH OF THE REGION INTO THE AFT WHILE THE GFS/ECMWF KEEP GREATEST RAIN CHANCES/MOISTURE SOUTH OF ORLANDO. HAVE LEANED TOWARD A BLEND FOR NOW WHICH KEEPS RAIN CHANCES FAIRLY CONSISTENT AROUND 50-60 PERCENT. SOME STRONG TO ISO SEVERE STORMS POSSIBLE IF ENOUGH HEATING CAN OCCUR OUT AHEAD OF ANY CONVECTION OVER THE GULF. MAIN THREAT WOULD BE STRONG WIND GUSTS AND HAIL. TUE...A COOL FRONT WILL SETTLE SOUTH ACROSS CENTRAL FL BRINGING SOME DRIER AIR AND TEMPERATURES MORE SEASONABLE FOR THIS TIME OF YEAR IN THE LOW TO MID 80S. HAVE LOWERED RAIN CHANCES ACROSS THE NORTH TO 20 PERCENT NORTH OF ORLANDO AND THIS MAY BE GENEROUS. MOISTURE LINGERING ACROSS THE SOUTH WILL KEEP RAIN CHANCES 40 TO 50 PERCENT FROM OKEECHOBEE TO THE TREASURE COAST. REST OF WEEK (PREVIOUS)...DEPARTURE OF STRONG UPR WIND MAXIMA WL BRING EVOLUTION TO ZONAL PATTERN WITH BROAD WEAK HIGH DOWNSTREAM ACTING TO STABILIZE AIRMASS...WITH SOME DRYING AS WELL OVER THE NORTH AT MIDWEEK. AFTERNOON BOUNDARY INTERACTION AND SUFFICIENT LL MOISTURE WL FORCE SOME SHOWERS AND SLOW MOVING STORMS WED-THU WITH AT LEAST MENTIONABLE RAIN CHCS IN THE EXTENDED FCST LACKING ANY NOTABLE PATTERN CHG AND OR DRYING OF THE AMBIENT AIRMASS. && .AVIATION... TEMPO IFR/MVFR CONDS IN ISO/SCT SHRA/TSRA MAINLY TOWARD THE COAST WILL OCCUR AHEAD OF APPROACHING BAND OF CONVECTION THAT IS WEAKENING OVER THE NE GULF. THIS BAND MAY REACH AREAS WEST OF I-4 TOWARD SUNSET...PRODUCING ADDITIONAL REDUCTIONS TO CIG/VIS MAINLY AT KLEE. CONVECTION THEN DIMINISHING/PUSHING OFFSHORE INTO LATE EVENING WITH MAINLY VFR OVERNIGHT. DEEP MOISTURE AND AN APPROACHING DISTURBANCE ALOFT WILL KEEP HIGH RAIN CHANCES IN THE FORECAST FOR TOMORROW WITH SCT-NMRS SHRA/TSRA PRODUCING TEMPO IFR/MVFR CONDS INTO THE AFT. && .MARINE... TONIGHT-MONDAY...S/SW WINDS UP TO 10-15 KNOTS WILL BECOME MORE W/SW INTO LATE MON AS A WEAK FRONTAL BOUNDARY PUSHES INTO THE SOUTHEAST STATES. SEAS WILL REMAIN AROUND 2-4 FEET. MAIN CONCERN WILL CONTINUE TO BE FOR OFFSHORE MOVING STORMS THIS EVENING AND TOMORROW AFT/EVE... PRODUCING STRONG GUSTY WINDS. TUE-THU...WEAK FRONT PROGGED TO MOVE DOWN THE FL PENINSULA TUE SO WIND FLOW WILL BE W/NW 10 KNOTS. FLOW BEHIND THE FRONT MID WEEK WILL BECOME ONSHORE AROUND 10 KNOTS. SEAS WILL REMAIN 4 FEET OR LESS. && .PRELIMINARY POINT TEMPS/POPS... DAB 69 84 68 80 / 40 40 20 20 MCO 70 87 69 83 / 20 50 20 30 MLB 71 87 70 82 / 40 60 30 30 VRB 70 87 70 83 / 40 60 30 50 LEE 70 84 68 82 / 20 50 20 20 SFB 70 85 69 83 / 30 50 20 20 ORL 71 86 69 83 / 20 50 20 30 FPR 69 87 70 83 / 40 60 30 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...WEITLICH LONG TERM....KELLY
Hazardous weather outlook, Apr 19, 11:50 AM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1150 AM EDT SUN APR 19 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-200000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-NORTHERN BREVARD COUNTY- 1150 AM EDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... STRONG SURFACE HEATING WILL COMBINE WITH COOLING TEMPERATURES IN THE MID LEVELS AND A DIFLUENT WIND FLOW ALOFT TO PRODUCE A HIGHER COVERAGE OF STORMS THAN PREVIOUS DAYS. SCATTERED SHOWERS AND STORMS ARE EXPECTED TO DEVELOP OVER THE COASTAL COUNTIES OF MARTIN...SAINT LUCIE...INDIAN RIVER...BREVARD AND VOLUSIA DURING THE EARLY TO MID AFTERNOON. THE COVERAGE AND INTENSITY OF STORMS SHOULD INCREASE TOWARD EVENING AS THE WEST COAST SEA BREEZE APPROACHES THE FLORIDA EAST COAST. STORM MOTION WILL BE TOWARD THE EAST NORTHEAST AT 20 TO 30 MPH. SOME OF THE STORMS THIS AFTERNOON AND EARLY EVENING WILL BE STRONG... PRODUCING FREQUENT LIGHTNING STRIKES...DOWNBURST WINDS UP TO 50 MPH AND LOCALLY HEAVY RAIN. ONE OR TWO STORMS MAY BE BECOME SEVERE AND PRODUCE DAMAGING WINDS NEAR 60 MPH AND LARGE HAIL. .RIP CURRENT IMPACT... OCEAN SWELL WILL PRODUCE A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. THE RIP CURRENTS SHOULD BE AT THEIR STRONGEST DURING THE AFTERNOON OUTGOING TIDE. DO NOT SWIM ALONE AND SWIM NEAR A LIFE GUARD. CHECK WITH LIFE GUARDS CONCERNING SURF CONDITIONS BEFORE GOING INTO THE SURF. .MARINE THUNDERSTORM GUST IMPACT... LIGHTNING STORMS WILL MOVE TOWARD THE EAST NORTHEAST AT 20 TO 25 KNOTS WHICH WILL BRING THEM ACROSS THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS IN THE LATE AFTERNOON AND EARLY EVENING. SOME OF THE STORMS WILL CONTAIN STRONG WIND GUSTS OF 35 TO 45 KNOTS AND FREQUENT LIGHTNING. AS A RESULT...MARINE WARNINGS APPEAR LIKELY FOR PORTIONS OF THE COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CONDITIONS WILL REMAIN FAVORABLE FOR STRONG STORMS ON MONDAY CONTAINING FREQUENT LIGHTNING...STRONG WINDS AND HAIL. SUFFICIENT MOISTURE REMAINING IN PLACE OVER EAST CENTRAL FLORIDA WILL ALLOW FOR DAILY AFTERNOON STORMS THIS UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF A SEVERE WEATHER WARNING IS ISSUED. KELLY/WIMMER
In the hours before
Special weather statement, Apr 19, 4:33 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
433 PM EDT SUN APR 19 2015
FLZ045-144-192115-
SOUTHERN LAKE COUNTY FL-ORANGE FL-
433 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ORANGE COUNTY UNTIL
515 PM EDT...
AT 431 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HORIZON WEST TO NEAR
FOUR CORNERS TO 7 MILES NORTHWEST OF CHAMPIONS GATE...AND MOVING EAST
NORTHEAST AT 30 MPH.
WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE DISNEY AND ATTRACTIONS AREAS...
ORLANDO...OCOEE...WINTER GARDEN...WINTER PARK AND MAITLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2851 8170 2864 8139 2864 8133 2861 8133
2861 8132 2836 8130 2835 8136 2835 8174
TIME...MOT...LOC 2031Z 251DEG 34KT 2847 8165 2836 8167 2832 8172
CRISTALDISpecial weather statement, Apr 19, 4:49 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT SUN APR 19 2015
FLZ041-192145-
INLAND VOLUSIA COUNTY FL-
449 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VOLUSIA COUNTY UNTIL
545 PM EDT...
AT 447 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SALT SPRINGS TO NEAR LYNNE
...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAKE GEORGE...BAKERSTOWN AND SEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
IF ON OR NEAR NORTHERN LAKE GEORGE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2929 8142 2919 8155 2920 8156 2920 8161
2923 8162 2924 8163 2929 8165 2932 8168
2938 8145 2940 8143 2940 8142
TIME...MOT...LOC 2047Z 228DEG 27KT 2936 8175 2915 8186 2890 8206
CRISTALDIThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:33 PM EDT | Special Weather Statement | MLB | Orange | 42 min |
| Apr 19, 4:49 PM EDT | Special Weather Statement | MLB | Flagler | 56 min |
| Apr 19, 5:20 PM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 55 min |
| Apr 19, 5:32 PM EDT | Special Marine Warning | MLB | 118 min | |
| Apr 19, 5:54 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Volusia | 51 min |
| Apr 19, 6:16 PM EDT | Special Marine Warning | MLB | 89 min | |
| Apr 19, 6:53 PM EDT | Special Weather Statement | MLB | Brevard | 52 min |
| Apr 19, 7:42 PM EDT | Special Marine Warning | MLB | 93 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.